Levitra vs viagra review

Common Questions and Answers about Levitra vs viagra review

levitra

Avatar m tn PDE-5 inhibitors (Viagra, Cialis, Levitra) are safe and very effective but results may vary. I've been taking Cialis for over a year with excellent results and no relevant side effects. I also tried Levitra and it worked fine but Cialis is my favorite. Everyone is different, though: some men prefer Levitra, others prefer Cialis or Viagra.
Avatar n tn I have been prescribed Levitra and viagra for the past ten years and they have worked well. I was talking mainly 20mg Levitra. A few months ago this only resulted in a less than satisfactory "half erection" and that has been the case since. However I have been woken during the night with a good erection so the "plumbing must still be working.
Avatar m tn Although rare, Viagra (sildenafil), Cialis (tadalafil) and Levitra (vardenafil) can cause muscle pain and unusual skin sensations or paresthesia. In clinical studies, Viagra caused muscle pain and paresthesia in less than 2% of patients. Patients who experience these side effects should stop taking the medication and consult their physician. These medications increase blood flow to the penis by inhibiting the enzyme phosphodiesterase type 5 (PDE5).
Avatar n tn Viagra and Levitra are the two FDA (Food and Drugs Administration) approved anti-impotence drugs that are indeed effective in helping men.Viagra needs no introduction! Pfizer's wonder drug, sildenafil, better known as Viagra, is the trusted treatment for male impotence problems.
Avatar m tn Try masturbating less frequent and next time with your wife take some pills (take small dose- viagra, levitra, cialis...) and use it couple times to regain yours self-confidence. You'll see everything will be ok! Don't worry so much and good luck!
Avatar m tn Please do more web searches and DO NOT use Viagra, Cialis, and Levitra. I also have RP and ED. I bought L-arginine/Orinithine but am wary about using until I read that it's ok. Blood flow changes seem to be very bad to already bad retinal cells.
Avatar n tn Could my heart medicine (metropolol tartrate, gemfibrozil or metformin) be causing me to have a continuing ED problem and would viagra or other med help?? Intercourse is impossible now..Thank you.. This discussion is related to <a href='http://www.medhelp.org/posts/show/493727'>inability to ejaculate</a>.
Avatar n tn Are the meds to counter this? Levitra? Viagra? I have no problem with erections. Does this effect wear off? Do i need to switch meds. This has the potential to be very embarrassing for me. Please help.
Avatar m tn You could try once a day Cialis with Levitra or Viagra on demand.
Avatar f tn I agree w/ GuitarRox - doubtful this one-time deal would do you much harm. But same as GR, I'd want to know why you took Viagra in the 1st place at age 24 - were you experiencing any symptoms that made you think you were developing ED, or was this just sort of an 'experiment' to see what would happen? First, it's never a good idea to take a Rx drug that wasn't prescribed for you, and 2nd, it's an even worse idea to take a larger dose than prescribed.
Avatar f tn After reading these pages for a long time about my ED problem, I finally found something to help me. Viagra did nothing for me, herbs were a joke, and the pump just gave me broken blood vessels and a weak erection that would not last more than a mintue.
Avatar n tn Hello Doctor. My doctor prescribed me viagra for performance anxiety. I suffer from anxiety disorder. It worked great and sometimes didnt even need it. Ive been taking it usually a couple times a week. Last couple times I took it it dindnt work very well. Is there a tolerance build up to viagra? For a man like me who didnt physicaly need it, could it damage my penis and make me impotent? Been taking it for 4 months 2 to 3 times a week.
Avatar m tn am also on icp treatment program which has shown no improvement. I have also taken sereis of drugs from viagra to levitra and all these advertised natural male enhancer and none has ever worked. I need serious and immediate help. Hope someone out there can feel my pains. Please help me, am frustrated.
Avatar m tn I was not able to ejaculate after taking 20 mg of cialis in the afternoon and having sex. Should I try again at night with viagra or cialis or levitra? I was able to ejaculate the previous 2 days. I'm 67 years old and healthy.
Avatar m tn According to the study, in which 300 men suffering with the erectile dysfunction were asked that they prefer which drug (Levitra, Viagra, or apcalis) for the best sex. The answer given by the majority of men was Apcalis. Thus, you can also chose Apcalis and enjoy sex anytime in the day.
Avatar m tn then once they realize things are still working OK, they can get off the meds. This can apply to Rx drugs like Viagra, Levitra or Cialis as well - just getting the confidence back is sometimes enough...
Avatar n tn Some guys prefer Viagra, others prefer Cialis or Levitra. I suggest you try all three brands and see which one is best for you.
Avatar n tn Finally I stopped all together at about 24 but the impotence persisted so I was prescribed Levitra, Viagra and Cialis but the Levitra was my choice for about a year until it stopped working and gave me bad side effects (stuffy nose, what feels like high blood pressure and chest discomfort). I began taking Viagra which worked great for a little while and cialis on occassion just to change it up.
Avatar m tn ok so those other pills are for no use right. so i need prescription to get those pills you mentioned. ok but those pills have side effect right??
Avatar m tn I have been using Viagra the past 3 months about 3 times a week. And about a month ago, my **** swelled up a little bigger during sex and ever since then, I have had pain inside, especially while having sex which ruins sex. I accidentally took a work out supplement thats is a nitric oxide thing. It has niacin and L arginine in it. Its suppose to make ur blood vessles open up bigger for a better pump at the gym. Then a took viagra a couple hours later and has the swollen erection.
Avatar m tn Bgviking is right: a healthy lifestyle can do wonders for your sex life. Lose weight (there are several studies that show that obesity is a major cause of ED), stop smoking, get some exercise. Oral drugs are very effective but they should be taken under the supervision of a doctor. There are only two types of oral drugs that really work: PDE-5 inhibitors (Viagra, Cialis, Levitra) and VIGAMED (oral phentolamine). Everything else (incl.
Avatar m tn First of all, you should see a urologist. There may be some underlying organic cause that you're not aware of and only a doctor can help with you that. If this is in fact a case of psychological ED, there are several solutions available. PDE-5 inhibitors are very effective, even in cases of psychogenic ED. Viagra, Cialis and Levitra can improve your erections and make you more confident. Don't expect any miracles, though.
539570 tn?1264696367 If this is a case of arteriogenic ED, there are studies that demonstrate that taking a small dose of Viagra, Levitra, or Cialis every night before bed for several months (not just as needed for sexual activity) can improve erectile function long after one stops taking the pills. That is the beauty of this: it can still work AFTER you stop taking the pills. And there's a lot more you can do. Antioxidants such as vitamin E or pomegranate juice can improve blood circulation.
Avatar m tn Hi! if levitra isn't work u can test another products for ED like viagra, cialis.. for test beter to buy an ed pack which contain all products.. I buy from http://reductil-meridia.biz.. better for me is cialis..
Avatar m tn Hello, I have read in a few websites that there is an increased risk of priapism in patients who take ED drugs like Cialis/Viagra/Levitra and who also have (among other conditions) Sickle Cell Disease and/or Beta Thalassemia. It's not clear to me whether Beta Thalassemia Minor (my condition) also increases that risk.I could not find much information about it.